C.R. BARD, INC. (BASD) -3006260740 HOHN PERCUTANEOUS 7F DUAL-LUMEN CATHETER BASIC KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported via medwatch patient's iv tacro line beeping "occluded" frequently.Rn attempted to flush white lumen where medication was infusing and lumen ruptured, causing small tear in rubber at end of lumen near the cap.Line clamped and labeled "do not use" and all medication switched to red lumen.Nocturnist made aware of line failure.Patient had cvl replaced in cvir.No other information provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.